skin-hair-icon
Acne n dark spots
I have dark spots on face which looks dark sometimes. I am using betnovate C regularly and if I missed to use that some new acne some out and leaves spots.. Suggest me some creams that helps in this.
233 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

First of all stop using betnovate cream immediately it is not a cream that should be used over face and acne consult your nearest dermatologist because I think by this time you must have developed side effects of betnovate cream. And dont use any medication without prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.